# SDR CA060928005

- Difficulty date: September 25, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,272 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R1015255
- Condition: Damaged
- Location: Propeller
- Part time: 2,015 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR O/H. UPON DISMANTLING DISCOLORATION ON THE BLADE SHANKS WAS NOTED. SHANKS WERE LIGHTLY MEDIA BLASTED AND THE DAMAGE IS MORE SEVERE THAN AT FIRST INSPECTION. BLADE SHANK RADIUS IS AT 4.194 INCHES MINIMUM FOR REPAIR IS 4.187 INCHES. THESE 3 BLADES ARE UNSERVICEABLE DUE TO THIS CORROSION. (TC NR 20060928005)
